# SDR UALA2011111106167

- Difficulty date: November 11, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 63,262 hours, 23,323 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987865
- Part serial: 350
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED OIL SMELL.  ACP SMOKE OR FUMES PER FIM.  REMOVED ENGINE AND AIR CONDITIONING DISTRIBUTION DUCTS FOR PRESENCE OF OIL. NO INDICATION OF OIL INSIDE OF THE DUCTS. NEED TO PERFORM ENG RUN FOR BLEED PRESS SPLIT. BLEED SHIFT OCCURS ON BOTH ENGS AT 80% N2. LT ENG PRECOOLER TEMP ABOUT 30 DEG HIGHER AT IDLE. AS POWER INCREASES, PRECOOLER TEMP REACHES 310 DEG AS LT BLEED DROPS. STRONG OVHT SMELL OCCURS DUE TO PACK OVERTEMP. RT BLEED APPROX 180DEG. LT BLD PRESS 25 PSI AND FALLING VS RT. SUSPECT FAMV FAILURE. ACCOMPLISHED OIL SMELL TASK. PILOT VALVE OVER TEMP SENSOR AND FAN AIR VALVE REPLACED. PERFORMED HIGH POWER RUN, OPS CHECK NORMAL. MEASURED COCKPIT NOISE LEVELS USING SIMPSON SOUND METER GRD ENGS RUNNING 2 PACS ON = 72DB, TAKEOFF = 88DB, CLIMB=85DB, CRUISE = 82DB NOISE LEVEL INCREASE TO 90DB WHEN ADJUSTING CABIN TEMPS TO COLD TO WARM. REPLACED LEFT PACK FLOW CNTL VALVE (P/N S210T130-608 / DASH# 187).
